# SDR SWAA2022072222178

- Difficulty date: June 23, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 74,222 hours, 43,795 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET TRAILING EDGE LOCATED ORSS 273 RT WING 2022-353017 / [01] REPLACED SUPPORT BRACKET AND FASTENERS LOC TRAILING EDGE LOCATED ORSS 273 RT WING IAW B737-700 SRM 51-40-02. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED SUPPORT BRACKET AND FASTENERS LOC TRAILING EDGE LOCATED ORSS 273 RT WING IAW B737-700 SRM 51-40-02. SEE INDIVIDUAL SIGN OFFS BELOW.
